Communications in Mathematical Analysis

Nonuniform Markov Geometric Measures

J. Neunhäuserer

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We generalize results of Fan and Zhang [6] on absolute continuity and singularity of the golden Markov geometric series to nonuniform stochastic series given by arbitrary Markov process. In addition we describe an application of these results in fractal geometry.

Article information

Commun. Math. Anal., Volume 18, Number 1 (2015), 36-47.

First available in Project Euclid: 12 August 2015

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26A46: Absolutely continuous functions 26A30: Singular functions, Cantor functions, functions with other special properties 28A80: Fractals [See also 37Fxx]

Markov processes random powers series singularity absolute continuity dimension fractals


Neunhäuserer, J. Nonuniform Markov Geometric Measures. Commun. Math. Anal. 18 (2015), no. 1, 36--47.

Export citation